# SDR SWAA2022012610808

- Difficulty date: July 12, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 46,705 hours, 28,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 000923
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CRACKED APPROX. 1/4' AT LOWER BEAM ATTACHING TO THE CAM BOX ASSEMBLY. / REMOVED AND REPLACED FWD GALLEY SVC DOOR PER AMM 52-41-00. TAG NO: 254146 PN ON: 141A6516-1-8 SN ON: 002119 PN OFF: SN OFF: 000923
